# SDR SWAA2024072916713

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 14,975 hours, 7,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING AFT OF THE LIFE RAFT<[01] INSTALLED NEW EMERGENCY AISLE LIGHT LENSE AFT OF THE FWD LIFE RAFTS IAW AMM 33-51-03; OP?S CHECK GOOD. THIS CLEARS MEL 33-51-01A AUTH #205865
